# SDR DLM90980472

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Component: 5912290507
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL FROM BEHIND TRIM AT CAPT/CENTER WINDSHIELD.  FOUND WINDOW HEAT CONNECTION TERMINAL DAMAGED.  REPLACED CONNECTOR AND HARNESS.  ALSO, REPLACED WINDSHIELD.
